MathSciNet Relay Station
MathSciNet bibliographic data
MR2381734 (2008j:20066) 20D60 (20P05)
Jiménez-Seral, Paz Coefficients of the probabilistic function of a monolithic group. Glasg. Math. J. 50 (2008), no. 1, 75–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement